# SDR AALA202108066366

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 18,251 hours, 7,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CIRCUIT BREAKER OUT / OPEN FOR PASSENGER CABIN LIGHTING EMERGENCY CHARGER FORWARD P18-3 A11. RESET CIRCUIT BREAKER PER GPM 13-04-07. ACCOMPLISHED POWER SUPPLY TEST PER AMM 33-51-06 AND WDM 33-51-11. OK FOR SERVICE.
